# SDR 2002UALA01360

- Difficulty date: August 27, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 42,781 hours, 23,072 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT STATION 847 JUST ABOVE STRINGER 9R AT INBOARD FASTENER FOR PASSENGER SERVICE UNIT RAIL SUPPORT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR DOUBLER.
